# SDR 2007UALA02504

- Difficulty date: July 6, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 65,764 hours, 10,698 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLOOR AREA, STA 246 AT RBL 72 AREA, BULKHEAD WALL, LOWER FLOOR CHORD CORRODED UNDER SHEAR WEBBING, FWD EDGE.  REMOVED DAMAGED SECTION OF CHORD, RBL 49 TO RBL 72.  FABRICATED & INSTALLED SPLICE & REPAIR ANGLES.
